# SDR UIEA2019052404291

- Difficulty date: May 22, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 95,642 hours, 19,376 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Switch
- Part number: 6225048344
- Part serial: KW8H
- Condition: Broken
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O WXR SWITCH BROKEN.(  REMOVED AND REPLACED FO EFIS CONTROL PANEL IAW AMM 31-11-00. OPS CHECK GOOD AT THIS TIME.   )
